| Model Number |
REF 316-08 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A theoretical investigation was conducted, as there were no photos and no goods available.No further details have been provided.All cuffs of the tracheostomy cannulas are subjected to a 100% test as part of the quality inspection during production.Leaking products are discarded.However, after an inital use of more than 30 days - longer than the allowed use time - the leaking problem occured.It is therefore confirmed that the product was originally in perfect condition, including a tight cuff-system and a working cuff inflation via the inflation line.It can be assumed that sharp-edged structures in the area of the cuff have led to the leakage during use especially as the end of the application time may have been reached or already exceeded.Nevertheless, the cause cannot be conclusively determined due to the missing goods.
Event or Problem Description
1) what went wrong: cuff leak was observed during use after more than 1 month of use, which is more than the allowed duration of use of 29 days.Cuff pressure was tested with manometer and inflation was done with monometer and syringe.The pressure decreases immediately.It is not reported if a priori cuff testing was done and passed.2) health effect: no health effect to the patient reported.The tracheostomy tube with the cuff problem was changed the following day.